# SDR SWAA2023052229353

- Difficulty date: April 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH 'Z' CHANNEL FROM STA 727 TO STA 767 RBL 21 WL 155.5 HAS MULTIPLE SPOTS OF CORROSION.<[01] REMOVED CORROSION AT AFT CARGO RH 'Z' CHANNEL FROM STA 727 TO STA 767 RBL 21 WL 155.5 AS PER SRM 51-10-02-0G-0. ORIGINAL TICKNESS 0.040'; MATERIAL LOST 0.014'; MATERIAL REMAINING 0.026'. FOUND OUT OF LIMITS AS PER SRM 53-00-53-1A-2. INSTALLED NEW AFT CARGO R/H 'Z' CHANNEL PER B 737-700 SRM 51-40-02-0G-0 AND DWG 146A7502.;[02] VERIFIED AND INSPECTED REMOVED CORROSION AT AFT CARGO RH 'Z' CHANNEL FROM STA 727 TO STA 767 RBL 21 WL 155.5 AS PER SRM 51-10-02-0G-0. ORIGINAL TICKNESS 0.040'; MATERIAL LOST 0.014'; MATERIAL REMAINING 0.026'. FOUND OUT OF LIMITS AS PER SRM 53-00-53-1A-2. INSTALLED NEW AFT CARGO R/H 'Z' CHANNEL PER B 737-700 SRM 51-40-02-0G-0 AND DWG 146A7502.
